Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 247, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Oct 2, 2005, 2:40 AM CDT for Jackson County, Pottawatomie County, Shawnee County, Kansas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2005, 2:40 AM CDT (07:40 UTC)
- Expired
- Oct 2, 2005, 3:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Jackson County, KS, Pottawatomie County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 39 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 2:55 AM CDT | HAIL 1 | Delia, KS | |
| Oct 2, 3:55 AM CDT | TSTM WND DMG | 9 N Topeka, KS | LAW ENFORCEMENT RELAYED REPORT OF A COUPLE OF HOUSES WITH DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 020741 SVRTOP KSC085-149-177-020845- /O.NEW.KTOP.SV.W.0247.051002T0740Z-051002T0845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 240 AM CDT SUN OCT 2 2005 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS SOUTHERN JACKSON COUNTY IN NORTHEAST KANSAS SOUTHEASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS * UNTIL 345 AM CDT * AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES WEST OF DELIA...OR ABOUT 22 MILES NORTHWEST OF TOPEKA...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... DELIA... MAYETTA... HOYT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND AVOID WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3927 9611 3916 9611 3912 9559 3937 9560 $$
2 follow-up statements
000 WWUS53 KTOP 020758 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 256 AM CDT SUN OCT 2 2005 KSC149-020806- /O.CAN.KTOP.SV.W.0247.000000T0000Z-051002T0845Z/ POTTAWATOMIE- 256 AM CDT SUN OCT 2 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTAWATOMIE COUNTY HAS BEEN CANCELLED... AT 255 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...THUS THE WARNING HAS BEEN CANCELLED. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3928 9602 3918 9603 3912 9559 3937 9560 $$ KSC085-177-020845- /O.CON.KTOP.SV.W.0247.000000T0000Z-051002T0845Z/ JACKSON-SHAWNEE- 256 AM CDT SUN OCT 2 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR NORTHERN SHAWNEE AND SOUTHERN JACKSON COUNTIES... AT 255 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR DELIA...OR ABOUT 19 MILES NORTHWEST OF TOPEKA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAYETTA AND HOYT. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND AVOID WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3928 9602 3918 9603 3912 9559 3937 9560 $$
000 WWUS53 KTOP 020813 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 312 AM CDT SUN OCT 2 2005 KSC085-177-020845- /O.CON.KTOP.SV.W.0247.000000T0000Z-051002T0845Z/ JACKSON-SHAWNEE- 312 AM CDT SUN OCT 2 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR NORTHERN SHAWNEE AND SOUTHERN JACKSON COUNTIES... AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF POTAWATOMI RESERVATION...OR ABOUT 16 MILES NORTHWEST OF TOPEKA...MOVING EAST AT 20 MPH. ANOTHER DEVELOPING STORM 10 MILES NORTH OF DELIA IS ALSO POSSIBLE OF PRODUCING QUARTER SIZE HAIL. LOCATIONS IMPACTED INCLUDE... MAYETTA...HOYT AND DENISON. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE LIKELY IN SEVERE THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3941 9597 3915 9598 3912 9559 3945 9559 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 4:05 PM CDT, 10 hours 35 minutes earlier.
Area forecast discussion, Oct 1, 4:05 PM CDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 405 PM CDT SAT OCT 1 2005 .DISCUSSION... SHORT TERM CONCERNS CONTINUE TO BE EXTENT PRECIPITATION ACROSS EJECTING UPPER LOW OVER CENTRAL KANSAS TONIGHT INTO EARLY SUNDAY AND TEMPERATURE TRENDS TONIGHT AND SUNDAY. PROFILER WINDS AND LATEST RUC WOULD HAVE UPPER LOW CENTERED BETWEEN RUSSELL AND SALINA AT 19Z. SURFACE PATTERN HAS TROUGH OVER THE HIGH PLAINS WITH SOUTH TO SOUTHEAST FLOW OF 10 TO 20 MPH OVER MUCH OF CWA. IN THE SYNOPTIC LIFT AHEAD OF LOW SHOWERS AND THUNDERSTORMS HAVE BEEN ON THE INCREASE SINCE THE NOON HOUR AND HAS SPREAD NORTH OF I70 JUST AFTER 3 PM. MORE FREQUENT LIGHTING STRIKES GENERALLY OVER THE EAST CENTRAL COUNTIES WHILE NORTH CENTRAL CWA MAINLY CLOUD. TEMPERATURES GENERALLY FROM THE UPPER 60S TO LOWER 70S NORTH...WHILE SHOWERS AND CLOUD COVER HOLDING READINGS IN THE MIDDLE 60S PARTS OF THE EAST CENTRAL. DEWPOINTS GENERALLY AROUND 60. MODELS SHOWING MAIN LIFT ACROSS EASTERN PORTIONS OF CWA THROUGH MIDNIGHT AND HAVE KEPT CATEGORICAL WORDING ON PRECIP IN THESE AREAS. STILL HANGING ON TO SOME CHANCE POPS OVER THE NORTH CENTRAL WITH UPPER LOW IN VICINITY. AFTER MIDNIGHT EXPECT PRECIPITATION CHANCES TO BEGIN DROPPING OFF...ALTHOUGH WILL KEEP SOME LOW PRECIPITATION CHANCE THROUGH THE MID MORNING FAR EASTERN COUNTIES ON SUNDAY. WITH SOUTHEAST WINDS OVERNIGHT...EXPECT LOWS REMAIN MAINLY IN THE MIDDLE 60S WHICH WOULD HAVE THE EAST CENTRAL COUNTIES HOLDING STEADY. BOUNDARY LAYER WINDS ON THE INCREASE AFTER MIDNIGHT. SOME CONCERN ON HOW LONG LOW STRATUS WILL LINGER. SOME FOG POTENTIAL FOR AREAS THAT GET THE RAIN AND WINDS STAY DOWN. ON SUNDAY...EXPECT PRECIP TO EXIT MID TO LATE MORNING FAR EASTERN COUNTIES. FOCUS THEN SHIFTS ON HOW WINDY AND WARM TO MAKE IT. ALL MODELS HAVE BOUNDARY LAYER WINDS IN THE 35 KT RANGE BETWEEN 18Z-00Z. H850 MB IN SIMILAR RANGE. GENERALLY WENT WITH 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH BY AFTERNOON. TEMPERATURES RANGING FROM THE MIDDLE 80S WHERE CLOUDS MAY LINGER OVER THE EAST TO UPPER 80S WEST WITH MORE SUNSHINE. SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...THE INTENSE 5H TROUGH OVER THE PACIFIC NORTHWEST WILL MOVE EAST INTO THE NORTHERN AND CENTRAL HIGH PLAINS ON TUESDAY. AHEAD OF THE 5H TROUGH...SOUTHWEST FLOW ALOFT WILL INCREASE ACROSS THE SOUTHERN AND CENTRAL PLAINS CAUSING THE LEE SFC TROUGH TO DEEPEN. AS THE LEE SFC TROUGH DEEPENS SOUTHERLY WINDS ACROSS EASTERN KANSAS WILL ADVECT DEEPER GULF MOISTURE NORTH ACROSS THE CWA MONDAY AND MONDAY NIGHT. IT WILL CONTINUE TO BE WARM ON MONDAY WITH HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S ACROSS THE SOUTHWEST COUNTIES. THE LLJ SHOULD INCREASE OVER 40KTS MONDAY NIGHT...AND THERE MAY BE ENOUGH ISENTROPIC LIFT FOR AN ISOLATED ELEVATED THUNDERSTORM ACROSS THE CWA LATE MONDAY NIGHT...THOUGH AT THIS TIME I WILL ONLY KEEP POPS AT 14 PERCENT. THE 5H TROUGH WILL MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS TUESDAY AFTERNOON AND EVENING. LOW-LEVEL CAA ON THE WEST SIDE OF THE 5H TROUGH AXIS WILL A COLD FRONT SOUTH INTO THE NORTHWEST COUNTIES OF THE CWA LATE TUESDAY. THE NAM IS ABOUT 3 HOURS FASTER WITH FROPA THAN THE GFS...AT THIS TIME IM LEANING MORE WITH NAM. THEREFORE I INCREASED THE CHANCE POP COVERAGE ACROSS THE NORTHERN...WESTERN AND CENTRAL COUNTIES OF THE CWA FOR TUESDAY AFTERNOON...AND PLACED 20 POPS IN FOR ALL BUT THE EXTREME SOUTHEAST COUNTIES TUESDAY AFTERNOON. SFC CONVERGENCE ALONG THE FRONT COMBINED WITH SYNOPTIC SCALE LIFT AHEAD OF THE 5H TROUGH AXIS WILL CAUSE A LINE OF SCATTERED THUNDERSTORMS TO DEVELOP ALONG THE FRONT TUESDAY AFTERNOON AND EVENING. GIVEN 40-50 KTS OF SOUTHWEST FLOW AT 500MB...AND BACKED SFC WINDS ALONG WITH DEEP MOISTURE AND INSTABILITY WITHIN THE WARM SECTOR THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE CWA TUESDAY AFTERNOON AND EVENING. HIGH TEMPERATURES TUESDAY WILL WARM INTO THE MID 80S AHEAD OF THE COLD FRONT...MAY BE LOWER 80S FOR THE NORTHWEST COUNTIES...ESPECIALLY IF THE FRONT IS A BIT FASTER. WAA/ISENTROPIC LIFT BEHIND THE FRONT WILL CAUSE POST FRONTAL RAIN AND CONVECTION THROUGH MOST OF TUESDAY NIGHT. THE FRONT SHOULD MOVE WELL SOUTH OF THE CWA WEDNESDAY MORNING AND THE WAA ZONE NORTH OF THE BOUNDARY SHOULD SHIFT SOUTHEAST BEFORE NOON. SKIES SHOULD CLEAR FROM NORTHWEST TO SOUTHEAST ACROSS THE CWA DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON WEDNESDAY. HIGH TEMPERATURES ON WEDNESDAY WILL BE COOLER WITH HIGHS STRUGGLING INTO THE MID TO UPPER 60S...THOUGH READINGS MAY BE COOLER IF THE CLOUDS LINGER. WEDNESDAY NIGHT THROUGH SATURDAY...A BROAD SURFACE RIDGE WILL BUILD SOUTH ACROSS THE REGION AND SLOWLY DRIFT EAST BY THE WEEKEND. THUS DRY CONDITIONS WITH TEMPERATURES NEAR SEASONAL NORMS ARE EXPECTED. LIGHT WINDS AND CLEAR SKIES WEDNESDAY NIGHT WILL CAUSE OVERNIGHT LOWS TO DROP INTO THE MID 30S ACROSS THE NORTHWEST COUNTIES...AND THERE MAY BE SOME PATCHY FROST DEVELOPING NORTH OF A MINNEAPOLIS...TO MANHATTAN...TO SENECA LINE EARLY THURSDAY MORNING. A 5H RIDGE OVER THE WESTERN CONUS WILL SLOWLY MOVE EAST INTO THE PLAINS BY NEXT WEEKEND. AFTER A COOL EARLY MORNING START...TEMPERATURES WILL ONLY WARM INTO THE UPPER 60S TO AROUND 70 ON THURSDAY WITH SUNNY SKIES AND LIGHT WINDS. AS THE SFC RIDGE SLOWLY MOVES EAST...THE SURFACE WINDS WILL SHIFT TO THE SOUTH BY NEXT SATURDAY CAUSING TEMPERATURES TO WARM INTO THE MID 70S. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && PF/WG
Hazardous weather outlook, Oct 1, 3:58 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 358 PM CDT SAT OCT 1 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-022100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 358 PM CDT SAT OCT 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND TONIGHT ACROSS THE ENTIRE AREA. SOME THUNDERSTORMS MAY BE SEVERE THIS EVENING AND TONIGHT...GENERALLY ALONG AND SOUTH OF INTERSTATE 70. THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORM WILL BE HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT
In the hours before
Local storm report, Oct 1, 11:47 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1147 PM CDT SAT OCT 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST LAWRENCE 38.97N 95.24W
10/01/2005 60 MPH DOUGLAS KS ASOS
&&
SMITHLocal storm report, Oct 2, 12:32 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1232 AM CDT SUN OCT 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM BLIZZARD TOPEKA 39.05N 95.68W
10/01/2005 SHAWNEE KS LAW ENFORCEMENT
WATER RESCUE PERFORMED IN THE 1800 BLOCK OF EAST 37TH
STREET
1209 AM FLASH FLOOD TOPEKA 39.05N 95.68W
10/02/2005 SHAWNEE KS LAW ENFORCEMENT
WATER OVER MAILBOXES IN 3800 BLOCK OF TECUMSEH
1209 AM FLASH FLOOD TOPEKA 39.05N 95.68W
10/02/2005 SHAWNEE KS LAW ENFORCEMENT
3 FEET OF WATER AT FIRST AND GOLDEN
1209 AM FLASH FLOOD TOPEKA 39.05N 95.68W
10/02/2005 SHAWNEE KS LAW ENFORCEMENT
WATER UP TO HEADLIGHTS AT 3100 CROCO
1220 AM FLASH FLOOD TOPEKA 39.05N 95.68W
10/02/2005 SHAWNEE KS LAW ENFORCEMENT
HIGH WATER REPORTED AT 34TH TERRACE AND SKYLARK
1220 AM FLASH FLOOD TOPEKA 39.05N 95.68W
10/02/2005 SHAWNEE KS LAW ENFORCEMENT
FLOODING OF UNKNOWN DEPTH AT 40 HIGHWAY AND SHAWNEE
HEIGHTS ROAD
&&
KCLocal storm report, Oct 2, 12:36 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1236 AM CDT SUN OCT 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD TOPEKA 39.05N 95.68W
10/01/2005 SHAWNEE KS LAW ENFORCEMENT
WATER RESCUE PERFORMED IN THE 1800 BLOCK OF EAST 37TH
STREET
&&
KCLocal storm report, Oct 2, 1:21 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
121 AM CDT SUN OCT 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD OSKALOOSA 39.22N 95.31W
10/02/2005 JEFFERSON KS LAW ENFORCEMENT
WATER OVER ROADWAY IN SOME AREAS ALONG KANSAS HIGHWAY 16
AS WELL AS AT THE HIGHWAY 24 HIGHWAY 59 JUNCTION.
SHERRIFF REPORTED NUMEROUS ROAD CLOSURES THROUGHOUT THE
COUNTY DUE TO WATER OVER ROADWAYS.
0105 AM FLASH FLOOD 4 N HOYT 39.31N 95.71W
10/02/2005 JACKSON KS LAW ENFORCEMENT
CARS STUCK IN WATER AT 75 HIGHWAY AND 134TH STREET.
&&
KCLocal storm report, Oct 2, 1:42 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
142 AM CDT SUN OCT 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 3 NE BELVUE 39.25N 96.14W
10/01/2005 0.88 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&
SMITHLocal storm report, Oct 2, 2:01 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
201 AM CDT SUN OCT 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL DELIA 39.24N 95.97W
10/02/2005 0.88 INCH JACKSON KS TRAINED SPOTTER
&&
SMITHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:41 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 21 min |
| Oct 1, 8:52 PM CDT | Flash Flood Warning | TOP | Shawnee | 113 min |
| Oct 1, 9:22 PM CDT | Flash Flood Warning | TOP | Jackson, Jefferson | 4 hr |
| Oct 1, 10:39 PM CDT | Flash Flood Warning | TOP | Shawnee | 3 hr |
| Oct 1, 11:06 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 39 min |
| Oct 2, 12:38 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 52 min |
| Oct 2, 12:44 AM CDT | Flash Flood Warning | TOP | Pottawatomie | 3 hr |
| Oct 2, 1:08 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson | 4 hr |
| Oct 2, 1:25 AM CDT | Severe Thunderstorm Warning | TOP | Jackson | 50 min |
| Oct 2, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 22 min |
| Oct 2, 3:30 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 45 min |
| Oct 2, 3:50 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee | 25 min |
| Oct 2, 4:10 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.